Anti-periodic solutions for second order differential inclusions

Abstract

In this paper, we extend the existence results presented in [9] for \(L^p\) spaces to operator inclusions of Hammerstein type in \(W^{1,p}\) spaces. We also show an application of our results to anti-periodic boundary-value problems of second-order differential equations with nonlinearities depending on \(u^{\prime}\).

Authors

Jean-Francois Couchouron
Université de Metz, Mathématiques INRIA Lorraine, Ile du Saulcy, 57045 Metz, France

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Anti-periodic solution; nonlinear boundary-value problem; dissipative operator; multivalued mapping; fixed point.

Paper coordinates

J.-F. Couchouron, R. Precup, Anti-periodic solutions for second order differential inclusions, Electron. J. Differential Equations 2004 (2004), 1-17.

PDF

About this paper

Journal

Electronic Journal of Differential Equations

Publisher Name
Print ISSN
Online ISSN

1072-6691

MR 93a:58028, Zbl 745.54018

google scholar link

Related Posts